# SDR FDEA2020041320736

- Difficulty date: April 12, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 84,078 hours, 18,903 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

GEN 3 ON MEL. AT GEAR DOWN GOT "GEN 1 OFF" A/C WENT  ON EMERGENCY POWER  LOST ALL ASSOCIATED SYSTEMS.  GEN 1 CAME BACK ONLINE EXITING THE RUNWAY.
